Vol. 45 No. 1, 2020

Print

Special Issue: Nevanlinna theory and Complex Geometry
Issue Editors: Jean-Pierre Demailly, Tien-Cuong Dinh, Le Mau Hai, Pham Hoang Hiep, Ha Huy Khoai,
Xiaonan Ma, George Marinescu, Thomas Peternell, Nessim Sibony

Preface
Jean-Pierre Demailly, Tien-Cuong Dinh, Le Mau Hai, Pham Hoang Hiep, Ha Huy Khoai, Xiaonan Ma, George Marinescu, Thomas Peternell & Nessim Sibony

1

Le Van Thiem—the Founder of Contemporary Mathematics in Vietnam
Ha Huy Khoai

3

Normal Projective Varieties Admitting Polarized or Int-amplified Endomorphisms
Sheng Meng, De-Qi Zhang

11

Prolongations of Infinitesimal Automorphisms of Cubic Hypersurfaces with Nonzero Hessian
Jun-Muk Hwang

 

27

Infinite Entropy for Transcendental Entire Functions with an Omitted Value
Anna Miriam Benini, John Erik Fornæss, Han Peters

49

Lp Metric Geometry of Big and Nef Cohomology Classes
Eleonora Di Nezza, Chinh H. Lu

 

53

Uniqueness Results for Holomorphic Mappings on the Disc
Min Ru, Richard Walden

71

A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampère Equation
Sławomir Kołodziej, Ngoc Cuong Nguyen

83

Complex Monge-Ampère Equation in Strictly Pseudoconvex Domains
Hoang-Son Do, Thai Duong Do, Hoang Hiep Pham

93

Some Open Problems on Holomorphic Foliation Theory
Tien-Cuong Dinh, Nessim Sibony

103

Torus Equivariant Szegő Kernel Asymptotics on Strongly Pseudoconvex CR Manifolds
Hendrik Herrmann, Chin-Yu Hsiao, Xiaoshan Li

113

On the Homeomorphism Type of Smooth Projective Fourfolds
Keiji Oguiso, Thomas Peternell

137

Semicontinuity of Isometry Groups and Isomorphism Groups: a Survey
Robert E. Greene, Kang-Tae Kim

161

Some Analytic Results for Kimura Diffusion Operators
Charles L. Epstein, Jon Wilkening

171

Fiber Invariants of Projective Morphisms and Regularity of Powers of Ideals
Sankhaneel Bisui, Huy Tài Hà, Abu Chackalamannil Thomas

183

Recent Developments in the Theory of Anderson Modules
Bruno Anglès, Tuan Ngo Dac, Floric Tavares Ribeiro

199

Analyticity, Regularity, and Generalized Polynomial Chaos Approximation of Stochastic, Parametric Parabolic Two-Scale Partial Differential Equations
Viet Ha Hoang

217

On the Index of Reducibility of Parameter Ideals: the Stable and Limit Values
Nguyen Tu Cuong, Pham Hung Quy

249

Approximate Cloaking Using Transformation Optics for Acoustic and Electromagnetic Waves
Hoai-Minh Nguyen, Michael S. Vogelius

261

A Note on the Singularities of Residue Currents of Integrally Closed Ideals
Elizabeth Wulcan

281

Holomorphic Curves into Algebraic Varieties Intersecting Moving Hypersurface Targets
Gerd Dethloff, Tran Van Tan

291